`a`
Related Articles
1

Nonexistence results for a fully nonlinear evolution inequality

Electronic Research Announcements in Mathematical Sciences  Volume 23, Issue 0, Pages : 19 - 24, 2016

Qianzhong Ou - (email)

 Abstract       References       Full Text      Related Articles

2

Lagrangian reduction of discrete mechanical systems by stages

Journal of Geometric Mechanics  Volume 8, Issue 1, Pages : 35 - 70, 2016

Javier Fernández - (email), Cora Tori - (email), Marcela Zuccalli - (email)

 Abstract       References       Full Text      Related Articles

3

Models for higher algebroids

Journal of Geometric Mechanics  Volume 7, Issue 3, Pages : 317 - 359, 2015

Michał Jóźwikowski - (email), Mikołaj Rotkiewicz - (email)

 Abstract       References       Full Text      Related Articles

4

Tulczyjew triples in higher derivative field theory

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 1 - 33, 2015

Katarzyna Grabowska - (email), Luca Vitagliano - (email)

 Abstract       References       Full Text      Related Articles

5

Higher-order variational calculus on Lie algebroids

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 81 - 108, 2015

Eduardo Martínez - (email)

 Abstract       References       Full Text      Related Articles

6

Local integration by parts and Pohozaev identities for higher order fractional Laplacians

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2131 - 2150, 2014

Xavier Ros-Oton - (email), Joaquim Serra - (email)

 Abstract       References       Full Text      Related Articles

7

Geometry of Lagrangian and Hamiltonian formalisms in the dynamics of strings

Journal of Geometric Mechanics  Volume 6, Issue 4, Pages : 503 - 526, 2014

Janusz Grabowski - (email), Katarzyna Grabowska - (email), Paweł Urbański - (email)

 Abstract       References       Full Text      Related Articles

8

Discrete second order constrained Lagrangian systems: First results

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 381 - 397, 2013

Nicolás Borda - (email), Javier Fernández - (email), Sergio Grillo - (email)

 Abstract       References       Full Text      Related Articles

9

Tulczyjew triples: From statics to field theory

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 445 - 472, 2013

Katarzyna Grabowska - (email), Janusz Grabowski - (email)

 Abstract       References       Full Text      Related Articles

10

Stochastic deformation of classical mechanics

DCDS Supplements  Volume 2013, Issue special, Pages : 807 - 813, 2013

Jean-Claude Zambrini - (email)

 Abstract       References       Full Text      Related Articles      

11

On the Lagrangian structure of quantum fluid models

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1375 - 1396, 2013

Philipp Fuchs - (email), Ansgar Jüngel - (email), Max von Renesse - (email)

 Abstract       References       Full Text      Related Articles

12

Identification for systems governed by nonlinear interval differential equations

Journal of Industrial and Management Optimization  Volume 8, Issue 3, Pages : 765 - 780, 2012

Tayel Dabbous - (email)

 Abstract       References       Full Text      Related Articles

13

Impulsive control of a symmetric ball rolling without sliding or spinning

Journal of Geometric Mechanics  Volume 2, Issue 4, Pages : 321 - 342, 2011

Hernán Cendra - (email), María Etchechoury - (email), Sebastián J. Ferraro - (email)

 Abstract       References       Full Text      Related Articles

14

Lagrangian and Hamiltonian formalism in Field Theory: A simple model

Journal of Geometric Mechanics  Volume 2, Issue 4, Pages : 375 - 395, 2011

Katarzyna Grabowska - (email)

 Abstract       References       Full Text      Related Articles

15

Lagrangian reduction of nonholonomic discrete mechanical systems

Journal of Geometric Mechanics  Volume 2, Issue 1, Pages : 69 - 111, 2010

Javier Fernández - (email), Cora Tori - (email), Marcela Zuccalli - (email)

 Abstract       Full Text      Related Articles

16

Variational constrained mechanics on Lie affgebroids

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 1, Pages : 105 - 128, 2009

Juan Carlos Marrero - (email), D. Martín de Diego - (email), Diana Sosa - (email)

 Abstract       Full Text      Related Articles